How Do You Cure Wasting Syndrome
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Connect With Others
Posted by Anonymous, 4 RepliesHi,
Currently, I'm doing a story on the phenomenon, labelled the 'Lazarus Syndrome', that many people living with HIV go through when they add protease inhibitors to their drug regimens.
If you have experienced this phenomenon, I would really like... Read more »
Posted by Anonymous, 2 RepliesPost deleted by TheBody Read more »
Posted by Anonymous, 4 RepliesMy face 'sunk' overnight, it seems, and I would like to know of any treatments that have helped others. Also, what do you do about dating and activites. I am at a loss right now. Please respond. Thank you.
Read more »
Posted by Anonymous, 3 RepliesMy loved one is wasting away, how much weight can a person lose and still get healthier? I am very scared and worried about him. Read more »
Guides for People With HIV